Possibly. The creme has a transdermal componant that causes it to penetrate the skin. The concentration of the over-the counter brand is low, however. If the problem interferes with your work, a short-term dose of prednisone orally would probably do the trick. Ask your physician.
Welcome to the MedHelp forum!
Itchy joints are usually seen in inflammatory arthritis like rheumatoid, and that associated with Crohn's or with lupus. Hence, though a steroid cream may bring some relief. Finding the cause and treating it will bring long term relief. Consult a rheumatologist for this. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.